A 55-year-old female asked:
Disclaimer

I have copd I was put on daliresp quit taking after 8 days due to diarrhea now I have blood after I urinate bright red I first thought the blood was ?

1 doctor answer
Dr. Richard Zimon
58 years experience in Internal Medicine
NO: RELATIONSHIP!.....You more likely have a bladder infection...(Often occurs after a bout of diarrhea) Hope this helps! Dr Z
Answered on Oct 1, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old male asked:
Dr. Shaban Faruqui
Specializes in Gastroenterology
Probably Hemmorhoids: Most likely cause of painless lower GI bleed, in young individuals, is internal Hemmorhoids' But since patients can have painless rectal bleeding fro ... Read More
1
1 comment
1
1 thank
A 28-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Please seek: Medical evaluation emergently. 10 to 15 bloody stools per day is not normal. Er now please.
1
1 thank
A female asked:
Dr. Clarence Grim
56 years experience in Endocrinology
PA?: PA? pernicious anemia? primary aldosteronism? What does PA mean in your part of the world? Need more details. Suspect you have hemorrhoids but need mo ... Read More
A 29-year-old male asked:
Dr. Corey Clay
9 years experience in Allergy and Immunology
Blood in stool: There are many potential causes of blood in stool from benign to serious. These can include fissure and hemorrhoid, inflammatory disease, blood coagu ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month